# SDR IPXA2018040328115

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 16,507 hours, 10,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE FOR FOLD ENTRY DOOR INOPERATIVE.  TROUBLESHOT TO THE L1 DOOR HANDLE ASSY.   REMOVED AND REPLACED L1 DOOR EXTERIOR HANDLE ASSY IAW AMM 52-11-21-0401, OPS CHECKED GOOD.
